# SDR ASAA2018121127304

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 11,079 hours, 3,666 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND #1 ENGINE FAULT, MSG # 77-10851. BOTTOM RIGHT EGT SIGNAL (T49.5) IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
